MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9267
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 bd maxzero¿ multi-fuse extension set with needleless connector each from lots 21125635, 21115715, 21055457, and 21105940, as well as four separate, unspecified lots, had issues with leakage during use.The following information was provided by the initial reporter: "as just discussed, because our critical care areas had continuous leaking with bd set and filter mz9267 and 10011865, that resulted in product being pulled from those areas".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 21125635; medical device expiration date: 09-dec-2024; device manufacture date: 08-dec-2021.Medical device lot #: 21115715; medical device expiration date: 16-nov-2024; device manufacture date: 09-nov-2021.Medical device lot #: 21055457; medical device expiration date: 13-may-2024; device manufacture date: 05-may-2021.Medical device lot #: 21105940; medical device expiration date: 21-oct-2024; device manufacture date: 14-oct-2021.Medical device lot #: unknown; medical device expiration date: unknown; device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summar: samples were retained by customer and a company rep was able to bring them for shipping.Since the affected samples were dropped off, there has been no update on the tracking and they have not been received at our investigation facility.The complaint has been verified because samples were collected and a rep was able to retrieve them but without a formal investigation, the root cause remains unknown.Device history record review for model mz9267 lot numbers 21125635 (produced 09dec2021) , 21115715 (produced 16nov2021), 21055457 (produced 13may2021), 21105940 (produced 21oct2021) was performed.The search showed that a total of 7,203 units in lot numbers 21125635, 21115715, 21105940 and 4803 units in lot 21055457.There were no quality notifications issued for the failure mode reported by the customer during the build of these set.H3 other text : see h10.

Brand Name
BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14349779
Report Number9616066-2022-00573
Device Sequence Number17140844
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public10885403240720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/21/2024
Device Catalogue NumberMZ9267
Device Lot Number21105940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown